Table of Content


    Volume 44 Issue 6
    Multiplicative Jordan triple isomorphisms on Jordan algebras
    J4. 2009, 44(6):  1-3. 
    Abstract ( 669 )   PDF (163KB) ( 598 )   Save
    Related Articles | Metrics

    Let A and B be Jordan algebra. The bijection :A→B is called a Jordan triple map, if ({abc})={(a)(b)(c)}[JP] for all a,b,c∈A. IfA contains a nontrivial idempotent p, and the Peirce decomposition A=A1A12,A0  of  A with respect to p, and satisfies that(1) ai∈Ai(i=1,0), if ait12=0 for all t12∈A12, then   a i=0, every Jordan triple map from A onto B is additive.

    Orthogonal derivable mappings on  B(H)
    J4. 2009, 44(6):  4-6. 
    Abstract ( 688 )   PDF (166KB) ( 568 )   Save
    Related Articles | Metrics

    LetHbe a complex Hilbert space with dimH>2, B(H) denote the algebra of all linear bounded operators on [WTHT]H. [WTBZ]We say that a linear mappi

    ng  from B(H) into B(H) is an orthogonal derivable linear mapping if (A)*B+A*(B)=(A)B*+A(B)*=0 for any A,B∈B(H) with A*B=AB*=0.  Every orthogonal derivable linear mapping on B(H) is a generalized inner derivation.


    On the distribution of Kloosterman sums over a finite field
    J4. 2009, 44(6):  7-9. 
    Abstract ( 623 )   PDF (170KB) ( 410 )   Save
    Related Articles | Metrics

    The distribution of Kloosterman sums over afinite field is discussed. One more general version of Shparlinski’s result is established by virtue

    of the large sieve inequality.

    The necessary and sufficient condition for the existence of limit lim λ→0 Y(λI+AY)-1
    J4. 2009, 44(6):  10-13. 
    Abstract ( 645 )   PDF (180KB) ( 399 )   Save
    Related Articles | Metrics

    We obtained the necessary and sufficient conditions for the existence of the limit limλ→0 Y(λI+AY)-1, and then derived the limit of generalized inverse A(2)T,S

    The second kind of generalized BottDuffin inverse of operators
    J4. 2009, 44(6):  14-17. 
    Abstract ( 1006 )   PDF (190KB) ( 514 )   Save
    Related Articles | Metrics

    A new generalized BottDuffin(BD) inverse, named the second kind of generalized BottDuffin inverse of bounded linear operator A on an infinite dimensional Hilbert space with respect to a closed subspace L, is defined by using {1}inverse of operators, which is a generalization of the second kind of generalized BottDuffin inverse of matrices. Also, the existence, the representations and some properties of the second kind of generalized BottDuffin inverse are discussed by applying the technique of block operator matrix.

    Determination of closure systems
    J4. 2009, 44(6):  18-21. 
    Abstract ( 758 )   PDF (193KB) ( 712 )   Save
    Related Articles | Metrics

    For an abitrary set X, appropriate order relations on    WCL(X) (the set of all weak closure operators), WIN(X) (the set of all weak interior operators), WOU(X) (the set of all weak exterior operators), WB(X) (the set of all weak boundary operators), WD(X) (the set of all weak derived operators), WD*(X) (the set of all weak difference derived operators), WR(X) (the set of all weak remote neighborhood system operators) and WN(X) (the set of all weak neighborhood system operators) can be defined respectively, which make WCL(X), WIN(X), WOU(X), WB(X), WD(X), WD*(X), WR(X) and WN(X) to be complete lattices that are ismorphic to (CS(X),CS(X) is the set of all closure systems on X.

    A note on spaces with property (A)
    J4. 2009, 44(6):  22-24. 
    Abstract ( 656 )   PDF (176KB) ( 325 )   Save
    Related Articles | Metrics

    Several kinds of spaces having (A) property arestudied, their equivalent condition is obtained, and their image under finitetoone map is discussed.

    Description of the coutability axiom by using the theory of preconvergence classes of families of nets
    J4. 2009, 44(6):  25-28. 
    Abstract ( 964 )   PDF (192KB) ( 652 )   Save
    Related Articles | Metrics

    The notions of the first and second coutability axiomsare introduced in pretopological spaces. it is proved that a pretopological space satisfying the first or second coutability axiom is characterized by means of the theory of preconvergence classes of families of nets.

    (a,b,Ck)Critical graphs
    J4. 2009, 44(6):  29-32. 
    Abstract ( 734 )   PDF (181KB) ( 258 )   Save
    Related Articles | Metrics

    Let G be a graph and let a and b be nonnegative integers with a≤b. A necessary and sufficient condition for a graph G to be (a,b,Ck)critical is given. Some applications of this condition and the relationship between the binding number b(G) and an (a,b,Ck)critical graph is discussed.

    Research on Nash equilibrium implementing uniqueness of contract 
    with nonverifiable agent types
    J4. 2009, 44(6):  33-39. 
    Abstract ( 841 )   PDF (330KB) ( 594 )   Save
    Related Articles | Metrics

    The Nash equilibrium implementing uniqueness of contract with nonverifiable agent types is researched in the true state. The firstbest contract with complete information and the secondbest contract with incomplete information are discussed based on a comprehensive review of the related literature. Based on Nash equilibrium in the signals space, the contract and the agent type is connected, then the uniqueness of Nash implementation on the firstbest contract and the secondbest contract is studied. As a result, the secondbest contract can be Nash implemented uniquely in nonverifiable agent types, but the firstbest contract cannot be done, which is offered as a test method for efficient incentive contract design.

    The optimized algorithm of optical threedimensional 
    measurement for phaseshift technique
    J4. 2009, 44(6):  40-45. 
    Abstract ( 802 )   PDF (1132KB) ( 397 )   Save
    Related Articles | Metrics

    The relative principle of optical threedimensional measurement based on phaseshift technique is introduced. Combining with the optimization method for the first time, error estimation of the traditional fivesample phase shifting algorithm is studied. According to the phase unwrapping principle, a weighted least square phase unwrapping algorithm is proposed. For the object problem, the Matlab program of two different optimization methods is designed on the 2D phase unwrapping. Comparing and analyzing its result, the function and efficiency are verified.

    Researches on post VRPTW based on genetic algorithm
    J4. 2009, 44(6):  46-50. 
    Abstract ( 883 )   PDF (727KB) ( 383 )   Save
    Related Articles | Metrics

    The model of minimum freight cost with time windows has been built for the post VRP with time windows. It has been computed and comparatively analyzed by use of genetic algorithm on the real arrangements of eleven post paths among the Sicuan Province Post, which considered the restrict conditions such as vehicle loading capacity, time windows, and roundtrip collection. The optimization results show that not only the total cost and the vehicle quantity are reduced, but also the real post transport mileages are shortened.

    A joint equilibrium method for solving interaction programming models
    J4. 2009, 44(6):  51-55. 
    Abstract ( 687 )   PDF (238KB) ( 300 )   Save
    Related Articles | Metrics

    By introducing the equilibrium factor about the optimal personal value of decision makers,we give a class of joint equilibrium methods for solving interaction programming models. Also, some properties, conceptions and solving methods  of the optimal solution based on this method for interaction programming models are also discussed. A numerical example illustrates that this proposed method is efficient for solving interaction programming models.

    A conditional truth degree of formulas in nvalued 
    propositional logic systems
    J4. 2009, 44(6):  56-59. 
    Abstract ( 673 )   PDF (211KB) ( 190 )   Save
    Related Articles | Metrics

    A conditional truth degree conception in R0  nvalued propositional logic systems L*n is proposed on the idea of conditional probability. Then orresponding properties and inferences rule of conditional truth degree are discussed.

    τProjective test modules and τprojective dimensions
    J4. 2009, 44(6):  60-62. 
    Abstract ( 677 )   PDF (169KB) ( 940 )   Save
    Related Articles | Metrics

    The existence of τ projective test modules is investigated, and some properties of τprojective modules are given by using dimensions.

    Optimal white noise estimatorsfor linear systems with 
    delayed measurements
    J4. 2009, 44(6):  63-68. 
    Abstract ( 667 )   PDF (822KB) ( 271 )   Save
    Related Articles | Metrics

    The optimal input white noise estimator for linear discretetime systems with delayed measurements is studied by using Kalman filtering. The delayed measurements are reorganized as that without delay, then the reorganized innovation is given. Based on the projection theorem in Hilbert Spaces, the proposed approach is given in terms of two Riccati difference equations (RDEs) with the same order as that of the original system. The approach can improve the computational efficiency without resorting to system state augmentation. A numerical example is given and the simulation results show the effectiveness of the proposed method.

    Modified threestep iterative method for solving variational inequalities
    J4. 2009, 44(6):  69-74. 
    Abstract ( 821 )   PDF (164KB) ( 174 )   Save
    Related Articles | Metrics

    A modified threestep iterative method for finding a common element of the solution set of a variational inequality problem and the set of fixed points of a nonexpansive mapping are introduced. We will study the strong convergence of the algorithm under weaker conditions.

    Global asymptotical stability of a reactiondiffusion predatorprey
    model with BeddingtonDeAngelis function response
    J4. 2009, 44(6):  75-78. 
    Abstract ( 706 )   PDF (194KB) ( 218 )   Save
    Related Articles | Metrics

    Using iteration method and comparison principle, global asymptotical stability of a reactiondiffusion predatorprey model with BeddingtonDeAngelis function response and homogeneous Nemman boundary condition is discussed. Some sufficient conditions to guarantee the global stability of the nontrivial constant stationary solutions are given.

    Bifurcation solutions of a preypredator model with Holling and Leslie response
    J4. 2009, 44(6):  79-84. 
    Abstract ( 963 )   PDF (251KB) ( 590 )   Save
    Related Articles | Metrics

    The local bifurcation and it’s stability, the global bifurcation and it’s jumps of global bifurcation solutions of steadystates in a preypredator system with Holling and Leslie response and Dirichlet boundary conditions are investigated. The sufficient conditions for existence of bifurcating solutions of the preypredator system and its jump are obtained.

    The periodic wave solutions of the integrable DaveyStewartson eq uations
    J4. 2009, 44(6):  85-90. 
    Abstract ( 698 )   PDF (93KB) ( 141 )   Save
    Related Articles | Metrics

    Combining the homogeneous balance and Fexpansion method, different kinds of periodic wave solutions of Jacobi ellipticfunction for the DaveyStewartson equation is studied. In the limit cases, the solitary wave solutions and some type of traveling wave solutions for the system are obtained.

    Symmetries and reduction of the (3+1)dimensional ZakharovKuznetsov equation
    J4. 2009, 44(6):  91-96. 
    Abstract ( 646 )   PDF (211KB) ( 240 )   Save
    Related Articles | Metrics

    The symmetries and corresponding reductions of the (3+1)dimensional generalized variablecoefficient ZakharovKuznetsov (ZK) equation are obtained by using the compatibility method. Some new similarity solutions are obtained.